The pill

Hi im new here..

I am on the pill where you take it all the time without a break and I have been on others but this one I feel works for me atm.

however I have been to my doctor and asked whether this pill will cut out my sex drive ( not sure how to explain) but however they said there is side effects... I am really stuck because I am quite shy when I go to the doctors about this kinda thing and I just really want advice, I rarely feel like I want to have sex and when my partner does I can't because im just not interested, does anyone feel the same or is it just me? if anyone has been in this situation how have you resolved it? I really need some help..

thanks

3 Replies

oldestnewest
  • Hello. I did have this on the pill also. I think it's quite common.

    Docs may disagree but lots of women feel it cuts your sex drive.

    What pill are you on? I went onto a pill called Yasmin, I found that the best for me, it didn't interfere with my sexy drive as far as I can remember.

    I think there were studies that came out a few years ago confirming the contraceptive pill can affect women's sex drives.

    Best wishes ❤️

  • I don't think I'm on that but I think I'm gonna change the pill I'm on

    Thanks again

  • Yasmin is very popular. It's a lower dose pill and is good for premenstrual syndrome, acne and bloating as it uses a type of progesterone very similar to our natural progesterone. Best wishes ❤️

You may also like...